# SDR DALA2020022411373

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 59,513 hours, 19,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5814, L/P 1498150) 1R KNUCKLE KNOCKER DOESNOT EXTEND ON ITS OWN / INTERIOR. CORRECTIVE ACTION: ADJUSTED DOOR LINING.
